Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Missed periods, fever, stomach ache. On antibiotic for water infection. Getting worse. Feels weak and headache. What's wrong?

Hi I ve been told I ve got a water infection and was given antibiotics . Prior to this I had 2 missed periods, dizzy spells, fever , stomach, back and neck ache. I have now completed the antibiotics and am feeling worse. I m so lifeless, have no energy, keep getting headaches n my legs keep going weak. I feel like I m going to collapse/ fall every time I walk. What is wrong with me?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
i am sorry for the symptoms you are suffering
recurrent infections can be cause of your persistent weakness
In my opinion you should consult your doctor and blood test need to be done to choose the right antibiotics to be use and a neurologic examination need to be scheduled.
Hope my answer will help you
Dr Eris Ranxha
Answered: Sat, 3 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor